ismail aslan
ismail aslan
Verified email at hacettepe.edu.tr - Homepage
Title
Cited by
Cited by
Year
A summability process on Baskakov-type approximation
İ Aslan, O Duman
Periodica Mathematica Hungarica 72 (2), 186-199, 2016
82016
Summability on Mellin-type nonlinear integral operators
I Aslan, O Duman
Integral Transforms and Special Functions 30 (6), 492-511, 2019
72019
Approximation by nonlinear integral operators via summability process
ismail aslan, oktay duman
Mathematische Nachrichten 293 (3), 430-448, 2020
62020
Approximation by Sampling type Discrete Operators
İ Aslan
Communications Faculty of Sciences University of Ankara Series A1 …, 2020
2*2020
Characterization of Absolute and Uniform Continuity
İ Aslan, O Duman
Hacettepe Journal of Mathematics and Statistics, 2020
12020
Convergence in Phi-variation and Rate of Approximation for Nonlinear Integral Operators using Summability Process
İ Aslan
Mediterranean Journal of Mathematics 18 (1), 5, 2021
2021
N-dimensional ϕ-variation of nonlinear discrete operators
I ASLAN
ICPAM–VAN 2020, 39, 2020
2020
Toplam süreci yardımıyla lineer olmayan operatörlerin yaklaşım özelliklerinin çalışılması
İ Aslan
TOBB ETÜ Fen Bilimleri Enstitüsü, 2019
2019
Toplam sürecinin baskakov tipindeki korovkin teorisine uygulanması
İ Aslan
TOBB Ekonomi ve Teknoloji Üniversitesi Fen Bilimleri Enstitüsü, 2014
2014
NONLINEAR APPROXIMATION IN DISCRETE OPERATORS OF SAMPLING-TYPE
I ASLAN
Engineering (ICMASE 2020) 09-10 July 2020, Ankara, 86, 0
The system can't perform the operation now. Try again later.
Articles 1–10